# SDR ASAA2016011214789

- Difficulty date: January 12, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 36,822 hours, 10,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 146A7502
- Condition: Corroded
- Location: Transition Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR AREA TRANSITION PANEL LOWER PLATE UPPER SURFACE HAS CORROSION AT BS 727I+6 , STR 25R AND STR 26R. ACFT GROUNDED.  REMOVED CORROSION FROM AFT CARGO COMPARTMENT TRANSITION PANEL LOWER PLATE UPPER SURFACE BS727I+6, STR 25R AND 26R. ORIGINAL THICKNESS IS0.040 IAW DWG BAC 1496-377.  REMAINING MATERIAL IS 0.025. LOST MATERIAL 0.015.  THE AREA WAS OUT OF LIMITS IAW SRM 53-00-53.  REMOVED DAMAGED DOUBLER IAW SRM 51-40-02.  DRILLED NEW DOUBLER IAW SRM 53-00-53-R2. THEN ALODINED AND PRIMED IAW SRM 51-20-01. THE NEW DOUBLER WAS INSTALLED IAW SRM 53-00-53-R2. UT 8225V.  REMOVED DOT K816.
